Fractional Differentiability for Solutions of Nonlinear Elliptic Equations
By A. L. Bais'on, A. Clop, Raffaella Giova, J. Orobitg, Antonia Passarelli di Napoli. Potential Analysis, 2016
58 citations recorded by the source corpus.
We study nonlinear elliptic equations in divergence form divA(x,Du)=divG.\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$\text {div }{\mathcal A}(x,Du)=\text {div } G.$\end{document} When A\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}${\mathcal A}$\end{document} has linear growth in Du, and assuming that x↦A(x,ξ)\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$x\mapsto {\mathcal A}(x,\xi )$\end{document} enjoys Bnα,qα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$B^{\alpha }_{\frac {n}\alpha , q}$\end{document} smoothness, local well-posedness is found in Bp,qα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$B^{\alpha }_{p,q}$\end{document} for certain values of p∈[2,nα)\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$p\in [2,\frac {n}{\alpha })$\end{document} and q∈[1,∞]\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$q\in [1,\infty ]$\end{document}. In the particular case A(x,ξ)=A(x)ξ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}${\mathcal A}(x,\xi )=A(x)\xi $\end{document}, G = 0 and A∈Bnα,qα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$A\in B^{\alpha }_{\frac {n}\alpha ,q}$\end{document}, 1≤q≤∞\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$1\leq q\leq \infty $\end{document}, we obtain Du∈Bp,qα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$Du\in B^{\alpha }_{p,q}$\end{document} for each p<nα\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$p<\frac {n}\alpha $\end{document}. Our main tool in the proof is a more general result, that holds also if A\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}${\mathcal A}$\end{document} has growth s−1 in Du, 2 ≤ s ≤ n, and asserts local well-posedness in Lq for each q > s, provided that x↦A(x,ξ)\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$x\mapsto {\mathcal A}(x,\xi )$\end{document} satisfies a locally uniform VMO condition.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/fe85736f837949d69675e1a74d9fa101962bea96
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Michela Eleuteri
- Antonia Passarelli di Napoli
- P. Hasto
- Giuseppe Mingione
- Paolo Marcellini
- Raffaella Giova
- Jihoon Ok
In Computational Theory and Mathematics
- Michela Eleuteri
- Antonia Passarelli di Napoli
- P. Hasto
- Giuseppe Mingione
- Paolo Marcellini
- Raffaella Giova
- Jihoon Ok
Citations in the corpus
- Higher differentiability for solutions to a class of obstacle problems (2018, background): “4) show that the weak differentiability of integer or fractional order of the map A, as function of the x-variable, is a sufficient condition (see [24,25,40–42] for the case of Sobolev space with integer order and [2,15] for the fractional one).”